Eupithecia jeanneli jeanneli Herbulot, 1953

Permalink

FAMILY Geometridae
SUBFAMILY Larentiinae
GENUS Eupithecia
SPECIES jeanneli
SUBSPECIES jeanneli
AUTHORHerbulot, 1953
ORIGINAL COMBINATIONEupithecia jeanneli, n. sp.
TYPE LOCALITYKenya, Mt Elgon, E slope, Elgon Saw Mill, 2470 m, 17–30.xii.1932.
GEOGRAPHICAL COORDINATES /
TYPE SPECIMEN(S) Holotype ♀, MNHN; Paratype 1♀, MNHN.
STATUS Subspecies
PUBLICATION Herbulot C. 1953. Description de quatre Larentiinae nouveaux du Kenya (Lep. Geometridae). - Bulletin de la Société entomologique de France 58(1):9–12.
PAGINATION 9 Bhl

Species pictures

Species Distribution

COUNTRY PROVINCE/STATE PUBLICATION PAGE
Kenya   Herbulot C. 1953. Description de quatre Larentiinae nouveaux du Kenya (Lep. Geometridae). - Bulletin de la Société entomologique de France 58(1):9–12. 9

Host Plants

Unknown